# SDR 95UAL900370

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9071U
- Make and model: Boeing 737222
- Aircraft serial: 19952
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 90 KNOTS, NR ONE ENGINE HAD A COMPRESSOR STALL.  A BRIGHT FLASH WAS OBSERVED ON TAKEOFF, ABORTED TAKEOFF. SUPPLEMENTAL DATA UPDATE:  ENGINE WAS BORESCOPED AT THE C-6, C-7, AND C-13 BLADES.  BORESCOPE REVEALED EVIDENCE OF SMALL BIRD INGESTION WITH NO BLADE OR VANE DAMAGE.  CSD COOLER AND PS3 SCREEN WERE CLEANED.
